I am 22 years old. At the age of 15 one day all of a sudden I had experienced sudden reduction of sperm, only a few droplets where before there was 20 times the amount. After some time I started noticing that the time to get an orgasm was decreasing until I was starting to ejaculate immediately. Other factors that I noticed are reduced sexual drive and I think that my testicles have decreased in size as fell as erectile dysfunction. Over the years I sometimes the symptoms varied such as feeling blockage over masturbating but currently I am not feeling much. I have also been experiencing lack of concentration but this can be due to depression.

At the age of 15 I used to masturbate a lot and sometimes after masturbating a number of times in a day I felt severe pain at the time of ejaculation. I am not sure but it can be that the day before I had a sudden reduction in sperm I have felt that pain.

I occasionally tried not to masturbate for a week or two but nothing seemed to change. I know it may seem grotesque but can it be that I am leaking small amount of sperm constantly?

I am really concerned, I really hope that this is reversible. Any help would be greatly appreciated.

ANSWER
Yes, you are suffering from symptoms of sexual exhaustion.

Your hypothalamic-pituitary-testicular axis is locked completely, leading to lowered androgenic hormonal levels, smaller testicles, and severely lowered sperm production (in some cases up to 100%).

Masturbation discontinuation by itself won’t deliver the needed results through inability of the system to get a grip on the stress and inflammatory hormonal releases.

This is usually a reversible condition, except if left to run its course for years.
What you should do is:

1. Discontinue sexual activities for 1 to 3 months.
2. Use Multi-Alpha, Alpha-Amino, 5HTP-Nettle, GRB6-GABA, Ultra-Purified-FishOil, and testicle temperature regulatory solutions to restore proper nervous and endocrine functioning, change the negative neuroplasticity, support the nervous modulation on stress and inflammatory hormonal release, charge the CNS, increase androgen hormones, and promote prostaglandin E1, E3, and NO for healing.

UPDATE
Thx a lot, I have been suffering from this problem about 7 years now and I had lost all hope until I had found this website. My urologist did not suggest anything to help and told it that it was nothing to worry about but it made my life a hell, not only I had this problem and worse he was not believing me or just he did not care. I have purchased the products one supply of each, should I buy more immediately or wait and see the effects?

I had done sperm count test which indeed indicated that it was very low, and I had made the test with the tube for the bladder but they had not found any blockages. I guess they were just stupid tests but it seems that urologists in my country do not know about any sexual related issues.

Thanks again, thanks to this website and your help I now have new hope.

ANSWER
Yes, the unfortunate fact is that these problems plague today’s society and the worst is that they are not even addressed properly. Every doctor has the obligation to do his best. However, patients just receive “blind” prescriptions most of the time.

7 years is a long period of time, but nevertheless you should observe notable improvements in the second to third week on the products. The delivery time may vary considerably (due to different regulations in postal services) so you may have to be a bit cautious in order to match the delivery date of the second with the end of the first supply.

I’m glad to have helped.

UPDATE
I am sorry if I am repeating my self but I need to ask this question. The great reduction in sperm occurred suddenly over one day, is this reversible? Also prior that such a thing happened on two occasions when I had really masturbated at the time of ejaculation I felt a great pain as if some vein is burning, I now thing that that happened because there was almost no sperm left but could you give me some insight on the fact.

ANSWER
“Could you give me some insight on the fact”
Most certainly. Here is what I consider the exact cause:

You put your already inflamed testicular, prostate, and penile tissues under additional stimulation. The lack of prostaglandin E1 E3 and excessive pristaglandin E2, along with artery constriction, made the local testicular tissues inelastic so the forceful contraction on ejaculation may have caused internal abrasion (responsible for the pains and in turn additionally worsened their functions). Some man experience pains in the prostate and urinary tract, some in the testicles, and some in all of them. Basically the root of the problem is one.

The condition should be reversible, the internal abrasion should heal, and the hypothalamic-pituitary-testicular functions unlock.

UPDATE
Unfortunately I haven’t received the supplements yet, most probably due to the inefficiency of the local post. In the meantime I have been reading about Tribulus Terrestris which is marketed as a natural way to increase the testosterone level and helping sexual life like getting firmer erections. Do you now whether is it safe to use such product, or whether there are some real benefits?

ANSWER
I hope the supplements won’t take much longer to arrive. You may contact the customer support for any additional tracking information.

Excessive tribulus stimulates the pituitary function for more LH and FSH which in turn stimulate the testicular function. However, it may act aggressively in moderate and high dosages, and if a temporary improper testicular function is observed (especially due to arterial constriction) will lead to abnormalities by overworking the hypothalamic-pituitary-testicular axis (without sufficient androgen hormones for a strong negative feedback) for sympathetic nervous fires, anxiety, premature ejaculation, hot flushes, and even heart palpitations. It will not provide proper modulation on inflammatory and excitatory hormonal release, but just blindly overdrive the hypothalamic-pituitary-testicular axis. However, one may benefit from Tribulus once proper modulation on stress and inflammatory hormonal releases, hypothalamic-pituitary-testicular, and dopamine functions are restored. You may consider low dosages and see the exact effect – it is to be indicative of your progress as well.

UPDATE
The supplements have arrived today. I have read from another post your answer to the ideal time and frequency to take the supplements, the only one not mentioned is GRB6-GABA, could you tell me the ideal time to take it?
As for the Tribulus, I have tried them and I experienced increase in libido, much more energy during the day and even helped getting a firmer erection and increase the time to ejaculate although it didn’t increase the levels of sperm. Though I felt some burn after ejaculation and I should not over use it. Is it a good idea to continue taking Tribulus while having the supplements or stop using it for now?

ANSWER
Mest certainly. Take 1 tablet in the evening before sleep.
Experiencing positive effects from Tribulus is encouraging. You may continue taking it and, of course, moderate or low dosages to avoid negative feedback effects.

UPDATE
Sorry to keep continuously posting but that’s because is very important to me and always thanks for your informative answers. Should I take day’s off from taking the supplements or is it OK to keep taking them every day.

ANSWER
If you are committed, it is better to just lower the dosages temporary, a day off won’t be that decisive. However, there is no problem to be taken every day, the liver will process them easily enough.

Always a pleasure.

UPDATE
I really think that the products are working, my penis look better and bigger while at rest due to better blood circulation I assume, getting erections more easily and a firmer erection. I do not feel so exhausted after ejaculating.
I suspect that I have low testosterone level and I have done a test which result I would know in a few days. If indeed I do have low levels of testosterone are there any good supplements or exercises to help increase it in a safe way?

ANSWER
Glad to hear that there is an improvement.
Exercise and proper diet will be of great help. The products should eventually increase androgen hormones as well. However, if it is under 300ng/dl, one may consider using Clomiphene Citrate.

Useful Links:
1) Supplement Support
2) Holistic Approach